# SDR U0GA114355

- Difficulty date: March 6, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N564EH
- Make and model: Skrsky S61N
- Aircraft serial: 61365
- Aircraft time: 35,720 hours, 58,781 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: NONE
- Condition: False Indication
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER TWO FIRE LIGHT CAME ON DURING DESCENT, NO VISIABLE SIGNS OF FIRE OR DAMAGE AFTER LANDING.  ACTION TAKEN: FOUND 11:OO TURBINE BLANKING PLATE LEAKING HOT AIR, REMOVED, RESEATED. LEAKCHECKED GOOD ON OPS RUN.
